MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM PUMP CONSOLE; HEART-LUNG MACHINE

SPECTRUM MEDICAL LIMITED QUANTUM PUMP CONSOLE; HEART-LUNG MACHINE
Model Number QRP4
Medical Device Problem Codes Pumping Stopped (1503); Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the logs indicated, that the encoder was either faulty or loose.Testing of the actual device determined, that the encoder was faulty.No further information was able to be determined.
 
Event or Problem Description
Perfusionist reported, that a roller pump stoppage, during a case.A back up was used to complete the case successfully.We consider, pump stoppages to be reportable.Despite, no harm to the patient involved.

Brand Name
QUANTUM PUMP CONSOLE
Common Device Name
HEART-LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20843696
Report Number3006073153-2024-00124
Device Sequence Number8152254
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown